A multiple optimal stopping rule for sums of independent random variables

M. L. Nikolaev, G. Yu Sofronov

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We consider multiple optimal stopping rules for a finite (with horizon N) sequence of independent random variables. We are interested in finding a stopping rule which maximises the expected sum of k, 1 < k < N, observations. The optimal stopping rule and the value of the game are obtained. This result can be applied in the house-selling problem and in behavioural ecology problems.

Original languageEnglish
Pages (from-to)463-473
Number of pages11
JournalDiscrete Mathematics and Applications
Volume17
Issue number5
DOIs
Publication statusPublished - 11 Dec 2007

    Fingerprint

Cite this